Medicine Overview of Uva Cef Dry Syrup
Uva Cef 100 mg/5ml Dry Syrup is used in the treatment of bacterial infections
. It is used for short-term treatment of bacterial infections of urinary tract, skin and soft-tissue, ear, bone, blood, abdomen, genital and lungs (pneumonia). It is also used to prevent infections after surgery.
Side Effects of Uva Cef are Rash, Vomiting, Nausea, Diarrhoea.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Dissolve the powder in sterile water. Shake well and use. Uva Cef 100 mg/5ml Dry Syrup is to be taken with food.
Uva Cef 100 mg/5ml Dry Syrup is an antibiotic. It kills bacteria by preventing them from forming the bacterial protective covering which is needed for them to survive.
In Depth Information on Uva Cef Dry Syrup
Your doctor has prescribed Uva Cef 100 mg/5ml Dry Syrup to cure your infection and improve symptoms.
Do not skip any doses and finish the full course of treatment even if you feel better.
Discontinue Uva Cef 100 mg/5ml Dry Syrup and inform your doctor immediately if you get a rash, itchy skin, swelling of face and mouth, or have difficulty in breathing.
Diarrhea may occur as a side effect but should stop when your course is complete. Inform your doctor if it doesn't stop or if you find blood in your stools.
- If you're on blood thinners, Uva Cef 100 mg/5ml Dry Syrup can interact with your medications and increase your bleeding tendencies.
Uva Cef Dry Syrup related warnings
Interaction with alcohol is unknown. Please consult your doctor.
Uva Cef 100 mg/5ml Dry Syrup is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Uva Cef 100 mg/5ml Dry Syrup is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Avoid prolonged use of Uva Cef 100 mg/5ml Dry Syrup, since it may have possible effects such as rash and diarrhea.
Uva Cef 100 mg/5ml Dry Syrup may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Uva Cef 100 mg/5ml Dry Syrup should be used with caution in patients with severe kidney disease. Dose adjustment of Uva Cef 100 mg/5ml Dry Syrup may be needed. Please consult your doctor.
Uva Cef 100 mg/5ml Dry Syrup is safe to use in patients with liver disease. No dose adjustment of Uva Cef 100 mg/5ml Dry Syrup is recommended.
If you miss a dose of Uva Cef 100 mg/5ml Dry Syrup, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Frequently asked questions about Uva Cef Dry Syrup
Yes, Uva cef is an antibiotic, it belongs to a group of antibiotics known as cephalosporins.
Uva cef is safe to use at the prescribed dose for prescribed duration as advised by the doctor. Patients should follow the advice of the doctor regarding its use.
Uva cef is not a steroid. It is an antibiotic which belongs to the class of medication known as cephalosporin.
Uva cef belongs to the group of medicines known as cephalosporins. Both Penicillins and cephalosporins belong to the group of beta-lactam antibiotics as they contain the beta-lactam ring.
Q. Can I take Uva cef with ibuprofen?
Uva cef can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.
Uva cef has not shown any activity against chlamydia. Please consult your doctor for the treatment of chlamydial infection.
Uva cef has not been reported to be active against pseudomonas. Please consult your doctor for the treatment of any pseudomonal infection.
No, cefuroxime does not contain penicillin.
Uva cef is not active against methicillin-resistant Staphylococcus aureus (MRSA), rather there has been reported an inherent resistance against this bacteria.
Uva cef has not been reported to be active against enterococcus.
Severely interacts with other drugs like
Taking Uva Cef with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Sodium Bicarbonate: Soda Bicarb Glycerin, Diosis, Sodanet, Nodosis, Auxisoda, Audosis, Sodapill, Nocidos, Sobinate, Sodarise, Sarpix, Sodac, Acidose, Nabico, Sodocel, Sodonish, Sobisafe, Bisonate
One of the following vendor pharmacies will deliver Uva Cef 100mg/5ml Dry Syrup: SVS, AGT, NTL, PRC, SGC, VRS, BHA, WHL, LCC, GPT, LHP, HLT, BRC, AMH, UHP, SJP, SPD, KHH, NVY, SMS, TFP, ATP, EPS, BJP, BBN, RDR, DAO, AXM, RKS, DGN, GTK, KIS, NDP, HNP, KMC, SYN, SHD, WSI, BHS, GMA, ATL, BDN, AMR, BSN, SWP, HZF, BIO, ADT, VNS, MBP, BAP, XMX, NAS, GBL, HAT, SWT, GPP, PRT, NXG, AVS, PEN, PWN, PNT, BMJ, AFT, JSL, PLT, MAP, APS, DYG, HSP, ANT, USF, AYM, MAM, IAD, SHC, EEC, MDO, IPL, OWP, AVL, GEO, 4IT, SSA, ALC, LHA, TSS, MSD, SBA, STA, AVB, GTC, PHC, RHW, VSL, BAL, KHD, VDH, EMB, UMP, KNH, JIV, RSS, ESY, OLT, NVL, RDH, HGI, 1MH, NSL, SMN, PRL, SGH, ZPR, HTS, MKS, MKT, BGS, GNC, HBV, TRP, BNA, MMS, HMP, PTI, NEO, KLC, JJE, SAF, JVO, KAL, ZVP, FGH, DLP, CRN, BLP, RWP, NNP, SRG, PPR, OIP, ARD, BBS, MAK, AAY, BTM, ABP, PRN, HCP, AWS, PVP, AYN, INC, BHP, RHL, VJS, SCH, CPK, UVD, YMI, CLT, FRM, JHC, JBT, AAR, EAN, ZEL, SNH, BLS, MPC, HSM, DHP, LMS, TOM, SWA, CHP, DZY, SDE, MAX, HEX, BHM, PMA, OHM, HIP, BNT, RUS, EQN, RPP, MLC, RPI, DVH, RSA, SVH, GHR, DFP, SLN, SSI, ANP, DPL, AYU, ENP, TNH, BLE, 9MM, PHN, NNH, SDM, MDH, DPP, THP, HPC, QTM, JVN, NTB, SBL, DHR, QLF